# SDR AALA202010209006

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  D LAVATORY EMERGENCY EXIT LIGHT LENS BROKEN, EMERGENCY EXIT AT AFT GALLEY AREA.  REPLACED D LAVATORY EMERGENCY EXIT LIGHT IN PASSENGER CABIN, IAW AMM 33-51-18-400-001-A.
